×

Periodic solutions of nonlinear integrodifferential equations. (English) Zbl 0689.45017

The existence of a solution to the nonlinear integor-differential equation \[ (1)\quad \dot x(t)=f(t,x(t))+\int^{t}_{- \infty}E(t,s,x(s),x(t))ds \] is considered. The following assumptions on (1) are imposed:
(a) \(f:R\times R^ n\to R^ r\) is a continuous function and E(t,s,x,y) is defined and continuous for \(-\infty <s\leq t<\infty\), \(x\in R^ n\), \(y\in R^ n,\)
(b) There is a \(T>0\) such that \(f(t+T,x)=f(t,x)\) for all \(t\in R\), \(x\in R^ n\) and \(E(t+T,s+T,x,y)=E(t,s,x,y)\) for all \(t\in R,s\leq t,x\in R^ n,y\in R^ n.\)
(c) For any \(r>0\), there exists an \(L_ 1(r)>0\) such that \(\int^{t}_{-\infty}| E(t,s,x(s),x(t)| ds\leq L_ 1(r)\) for all t, whenever x(s) is continuous and \(| x(s)| \leq r\) for all \(s\leq t.\)
(d) For any \(\epsilon >0\) and \(r>0\), there exists an \(S>0\) such that \(\int^{t-s}_{-\infty}| E(t,s,x(s),x(t))| ds\leq \epsilon\) for all \(t\in R\), whenever x(s) is continuous and \(| x(s)| \leq r\) for all \(s\leq t.\)
(e) The equation (1) has a bounded solution defined on [0,\(\infty).\)
Sufficient conditions for the existence of an asymptotically almost periodic solution or T-periodic solution to (1) are established.
Reviewer: I.Foltyńska

MSC:

45J05 Integro-ordinary differential equations
45G10 Other nonlinear integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] O A ARINO, T A BURTON AND J. R. HADDOCK, Periodic solutions to functional differential equations, Proceeding of the Royal Society of Edinburgh 101A (1985), 253-271 · Zbl 0582.34077
[2] T A BURTON, Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Academic Press, New York, 1985 · Zbl 0635.34001
[3] R D DRIVER, Existence and stability of solutions of a delay-differential system, Arch Rational Mec Anal 10 (1962), 401-426 · Zbl 0105.30401
[4] K GOPALSAMY, Global asymptotic stability in a periodic integrodifferential system, Thoku Math J 3 (1985), 323-332 · Zbl 0587.45013
[5] J K HALE, Theory of Functional Differential Equations, Applied Math Sciences, Vol 3, Springer Verlag, 1977 · Zbl 0352.34001
[6] J K HALE AND J. KATO, Phase space for retarded equations with infinite delay, Funkcial Ekvac 2 (1978), 11-41 · Zbl 0383.34055
[7] Y HINO, Stability and existence of almost periodic solutions of some functional differential equations, Thoku Math J 28 (1976), 389-409 · Zbl 0343.34055
[8] S MURAKAMI, Almost periodic solutions of a system of integrodifferential equations, Thoku Math 39 (1987), 71-79 · Zbl 0598.45017
[9] T YOSHIZAWA, Asymptotically almost periodic solutions of an almost periodic system, Funkcia Ekvac 12(1969), 23-40 · Zbl 0183.36901
[10] T YOSHIZAWA, Stability Theory by Liapunov’s Second Method, The Mathematical Society of Japan, Tokyo, 1966 · Zbl 0144.10802
[11] T YOSHIZAWA, Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions, Applied Math Sciences, Vol 14, Springer-Verlag, 1975 · Zbl 0304.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.